# SDR SWAA2025061674460

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500B TO BS 500D RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT 2025-340242<[01] REPLACED SUPPORT AND FASTENERS ZEE LOCATED BTW BS 500A TO BS 500D RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-05 ITEM 9 SRM 51-40-02 AND DWG 143A7500; SHEET: 71 AND REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1  REPLACED SUPPORT AND FASTENERS ZEE LOCATED BTW BS 500A TO BS 500D RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7500; SHEET: 71 AND REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2  REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS 500A TO BS 500D RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7500; SHEET: 71 AND REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[04] COMPLETED JOB
